Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Chest pain and burning, ear pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3508 Questions

User :   hello
Doctor :   hi
Doctor :  
how can i help you?
User :   i am having chest/neck pain
Doctor :  
ok
User :   and feeling very fatigue
Doctor :  
ok
User :   i went to the ER and they said my heart and lungs are fine
Doctor :  
i will need to ask a few more questions. can i proceed?
User :   yes
Doctor :  
please provide ur age and gender
User :   19 female
Doctor :  
since when are you having chest/neck pain?
User :   a little over a week
Doctor :  
does th pain start in chest and go up to neck?
User :   yes
Doctor :  
which side of the chest does it pain?
User :   its in the middle of my chest
User :   could this be related to stress
Doctor :  
when did u approach the ER?
User :   i just lost my mother 2 months ago
Doctor :  
ok
User :   last week monday
Doctor :  
is any feeling of nausea?belching/burning in middle of chest?
Doctor :  
ok
Doctor :  
very sorry to hear that
User :   just burning
Doctor :  
ok
User :   and i noticed that my ears have been bothering me since yesterdeay
User :   my right ear especially
Doctor :  
what medications did u recieve in ER?
User :   they prescribed nothing
Doctor :  
ok what is it tht u are feeling in right ear?
Doctor :  
ok
User :   they just told me to take tylenol
User :   like an infection
User :   or minor earache
Doctor :  
ok
Doctor :  
u can continue Tylenol
Doctor :  
do have ringing in ear? or any discharge coming out?
User :   no
Doctor :  
ok
User :   im very fatigue
Doctor :  
then not to worry u can just continue Tylenol for ear pain

Doctor :  
and for your chest discomfort
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor